# SDR 05FDEA03839

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 79,351 hours, 31,928 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-7220-92342 ENGINE-FORWARD MOUNT CHAFE REPAIR, NR 3 ENGINE.  COMPLIED WITH EA 8-7220-92342.  MINOR REPAIR ENGINE FWD MOUNT CHAFE REPAIR.
